MathSciNet Relay Station
MathSciNet bibliographic data
MR298946 65D30
Rabinowitz, Philip; Richter-Dyn, Nira Asymptotic properties of minimal integration rules. Math. Comp. 24 (1970), 593–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement